# SDR USAAD01184

- Difficulty date: November 29, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD OVERWING EXIT LIGHTS DID NOT ILLUMINATE WHEN THE AIRCRAFT POWER DROPPED OFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY.  (M)
